# SDR CA011210012

- Difficulty date: November 26, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 25,456 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE A/C WAS ESTABLISHED IN CRUISE WHEN THE PILOT NOTICED ENGINE VIBRATION FOR APPROXIMATELY 5 SECONDS. THIS WAS FOLLOWED BY AN ABRUPT ENGINE STOPPAGE. THE PILOT SAFELY GLIDED TIME A/C TO A NEARBY RIVER. UPON ENGINE TEARDOWN THE NR 1 & 2 CONNECTING RODS WERE BROKEN & THE NR 1 WRIST PIN BENT.
